Almost sure convergence of iterates of contractions in noncommutative L2-spaces.
Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 165-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
open irreversible quantum dynamical systems, individual ergodic theory of positive contractions in von Neumann algebras, asymptotic behaviour of Schwarz maps in von Neumann algebras, faithful normal state
@article{MZ_1990__205_3_174166,
author = {Ryszard Jajte},
title = {Almost sure convergence of iterates of contractions in noncommutative {L2-spaces.}},
journal = {Mathematische Zeitschrift},
pages = {165--176},
year = {1990},
volume = {205},
number = {3},
zbl = {0739.46048},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174166/}
}
Ryszard Jajte. Almost sure convergence of iterates of contractions in noncommutative L2-spaces.. Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 165-176. http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174166/